# SDR SWAA070931

- Difficulty date: February 17, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 39,088 hours, 32,890 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Part number: 65512714
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RIGHT 90 DEGREE FLAP DRIVE ANGLE GEARBOX TO FLAP DRIVE MOTOR TORQUE TUBE WORN.  REMOVED AND REPLACED RIGHT 90 DEGREE FLAP DRIVE ANGLE GEARBOX PER MM.
